Alert archive / Iowa / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 93, NWS Des Moines, IA

May 24, 2012Mahaska County, Marion County, Poweshiek County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 24, 2012, 5:51 PM CDT for Mahaska County, Marion County, Poweshiek County, Iowa. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2012, 5:51 PM CDT (22:51 UTC)
Expired
May 24, 2012, 6:30 PM CDT
In force
39 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mahaska County, IA, Marion County, IA, Poweshiek County, IA

The radar

The Des Moines radar (KDMX), 105 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 3:30 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2012-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2012-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1568 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WUUS53 KDMX 242251
SVRDMX
IAC123-125-157-242330-
/O.NEW.KDMX.SV.W.0093.120524T2251Z-120524T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
551 PM CDT THU MAY 24 2012

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAHASKA COUNTY IN SOUTH CENTRAL IOWA...
  EAST CENTRAL MARION COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHEASTERN POWESHIEK COUNTY IN CENTRAL IOWA...

* UNTIL 630 PM CDT

* AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHEAST OF PELLA...OR 12 MILES WEST OF OSKALOOSA...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OSKALOOSA...NEW SHARON...MONTEZUMA...LEIGHTON...BEACON...UNIVERSITY
  PARK...KEOMAH VILLAGE...ROSE HILL...BARNES CITY...DEEP RIVER AND
  GUERNSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.

&&

LAT...LON 4150 9240 4127 9241 4123 9293 4144 9293
      4167 9230 4150 9230
TIME...MOT...LOC 2251Z 240DEG 36KT 4135 9283
WIND...HAIL 60MPH 1.00IN

$$

BEERENDS
3 follow-up statements
258 
WWUS53 KDMX 242258
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
558 PM CDT THU MAY 24 2012

IAC125-242308-
/O.CAN.KDMX.SV.W.0093.000000T0000Z-120524T2330Z/
MARION IA-
558 PM CDT THU MAY 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4150 9240 4127 9241 4123 9287 4146 9287
      4167 9230 4150 9230
TIME...MOT...LOC 2258Z 240DEG 36KT 4140 9273

$$

IAC123-157-242330-
/O.CON.KDMX.SV.W.0093.000000T0000Z-120524T2330Z/
POWESHIEK IA-MAHASKA IA-
558 PM CDT THU MAY 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MAHASKA AND
SOUTHEASTERN POWESHIEK COUNTIES UNTIL 630 PM CDT...

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF NEW SHARON...OR 9 MILES NORTHWEST OF OSKALOOSA...MOVING
NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  NEW SHARON...MONTEZUMA...UNIVERSITY PARK...KEOMAH VILLAGE...ROSE
  HILL...BARNES CITY...DEEP RIVER AND GUERNSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.

&&

LAT...LON 4150 9240 4127 9241 4123 9287 4146 9287
      4167 9230 4150 9230
TIME...MOT...LOC 2258Z 240DEG 36KT 4140 9273
WIND...HAIL 60MPH 1.00IN

$$

BEERENDS
604 
WWUS53 KDMX 242311
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
611 PM CDT THU MAY 24 2012

IAC123-157-242330-
/O.CON.KDMX.SV.W.0093.000000T0000Z-120524T2330Z/
POWESHIEK IA-MAHASKA IA-
611 PM CDT THU MAY 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MAHASKA AND SOUTHEASTERN POWESHIEK COUNTIES UNTIL 630 PM CDT...

AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW
SHARON...OR 11 MILES NORTH OF OSKALOOSA...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MONTEZUMA...BARNES CITY...DEEP RIVER AND GUERNSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS.

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.

&&

LAT...LON 4150 9240 4132 9241 4135 9270 4151 9273
      4167 9230 4150 9230
TIME...MOT...LOC 2312Z 240DEG 36KT 4147 9257
WIND...HAIL 60MPH 1.00IN

$$

BEERENDS
696 
WWUS53 KDMX 242329
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
629 PM CDT THU MAY 24 2012

IAC123-157-242340-
/O.EXP.KDMX.SV.W.0093.000000T0000Z-120524T2330Z/
POWESHIEK IA-MAHASKA IA-
629 PM CDT THU MAY 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAHASKA AND
SOUTHEASTERN POWESHIEK COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4150 9240 4132 9241 4135 9270 4151 9273
      4167 9230 4150 9230
TIME...MOT...LOC 2330Z 240DEG 36KT 4156 9236

$$

BEERENDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:40 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, May 24, 3:40 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
340 PM CDT THU MAY 24 2012

.SHORT TERM /TONIGHT/...
SURFACE LOW HAS MOVED INTO SOUTHEAST MN AND HAD DEVELOPED A WELL
DEFINED PRESSURE COUPLET OVER THE PAST FEW HOURS.  AS LOW MOVES OUT
IN RESPONSE TO THE STRONG S/WV FROM CENTRAL SD...COLD FRONT WILL
SWEEP ACROSS THE CWA THIS EVENING.  CURRENT SQUALL LINE EXTENDING
FROM NEAR KMCW-KCSQ IS HAVING TROUBLE GETTING ORGANIZED SOUTH OF
HIGHWAY 30 IN SPITE OF THE FAVORABLE SHEAR ENVIRONMENT.  CAP IS
WEAKENING...ALSO FAVORABLE...HOWEVER IT APPEARS THE SHEAR IS
STRONGER THAN THE AVAILABLE CAPE TO SUPPORT THE UPDRAFTS.  THESE
FACTORS SHOULD KEEP THE MAIN THREAT OF SEVERE WEATHER OVER THE FAR
NORTHEAST AND AREAS NORTHEAST.  REST OF THE FORECAST WILL BE QUIET
WITH HIGH PRESSURE BUILDING INTO THE AREA ALONG WITH A PUSH OF DRIER
AIR.

.LONG TERM /FRIDAY THROUGH THURSDAY/...
ANY BREAK OVERNIGHT WILL BE SHORT LIVED AS WARM ADVECTION AND
THETA-E ADVECTION IS EXPECTED TO INTENSIFY ON FRIDAY.  THE THREAT
FOR CONVECTION WILL INCREASE GRADUALLY FROM SOUTH TO NORTH DURING
THE DAY AS A WARM FRONT PUSHES TOWARD THE STATE WITH INCREASING
LIFT.  HAVE INCREASED POPS TO HIGH END CHANCE BY AFTERNOON IN THE
SOUTH AND WEST AND CANNOT RULE OUT SOME SEVERE ELEVATED CONVECTION
AS INSTABILITY INCREASES WITH THE STRONG THETA-E ADVECTION.  THE
THREAT OF STORMS WILL EXPAND ACROSS THE ENTIRE CWA ON FRIDAY NIGHT
AS STRONG LLJ INTERSECTS BOUNDARY.  ANTICIPATE BEST THREAT SHIFTING
INTO NORTHERN IA AS FRONT REMAINS PROGRESSIVE AND HAVE INCREASED
POPS TO LIKELY IN THOSE LOCATIONS.  FARTHER SOUTH...WARM SECTOR WILL
START EXPANDING ACRS THE STATE AS THE FRONT HEADS NORTH.  THIS VERY
WARM AND HUMID AIRMASS WILL OVERTAKE THE STATE ON SATURDAY WITH
CONVECTION BECOMING LIMITED TO THE FAR NORTH. LITTLE CONVECTION IS
EXPECTED SATURDAY NIGHT INTO SUNDAY AS THE AREA WILL BE CAPPED AND
STRONG SOUTH WINDS KEEP READINGS WELL INTO THE 80S TO LOWER 90S.
HOWEVER...UPPER SYSTEM TRAVELING THROUGH THE PLAINS WILL PUSH A
FRONT INTO THE STATE SUNDAY NIGHT INTO MONDAY.  WITH THE UPPER LOW
AND ASSOCIATED FORCING LIFTING TO THE WEST AND NORTH OF THE
STATE...MUCH OF THE WIDESPREAD PRECIPITATION WILL STAY IN THOSE
LOCATIONS.  WITH QG FORCING MORE LIMITED IN IOWA AND FRONT PASSING
THROUGH AT UNFAVORABLE TIME...ANTICIPATE CONVECTION TO BE MORE
SCATTERED IN IOWA.  THEREAFTER...NEXT THREAT OF PRECIPITATION ARRIVES
MID WEEK AS NEXT SYSTEM IN BROAD WEST FLOW HEADS INTO THE REGION.

&&

.AVIATION...24/18Z
COLD FRONT IS MAKING SLOWLY PROGRESS ACROSS THE STATE.  CAPPING IS
PUSHING INTO THE STATE AT PRESENT AND SHOULD LIMIT THE CONVECTION
ASSOCIATED WITH THE FRONT.  SOME THUNDERSTORM ACTIVITY IS TAKING
PLACE OVER NORTHERN IA AND FEEL THE BEST CHANCE FOR TSRA WILL BE IN
THE NORTHERN SITES.  CARRIED A BRIEF WINDOW OF FOR THAT AND ALSO
BROUGHT IN SOME MVFR CIGS FOR A FEW HOURS POST FROPA.  EXPECT TO SEE
CLEARING TONIGHT WITH WINDS DIMINISHING RAPIDLY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM/AVIATION...MS MAY 12
LONG TERM...COGIL
Hazardous weather outlook, May 24, 3:59 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
359 PM CDT THU MAY 24 2012

IAZ027-028-038-039-049-050-061-062-073>075-083>086-094>097-251100-
BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK-
WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-
APPANOOSE-DAVIS-
359 PM CDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON INTO THE EARLY EVENING. DAMAGING WINDS WILL BE THE
PRIMARY THREAT. QUARTER SIZE HAIL AND ISOLATED TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS THROUGH MONDAY. A FEW
SEVERE STORMS ARE POSSIBLE BUT SPECIFIC THREATS WILL BE BETTER
DETERMINED LATER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED UNTIL 8 PM THIS EVENING.
ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED AT VARIOUS TIMES
THROUGH MEMORIAL DAY.

IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>072-081-082-
092-093-251100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-
POLK-CASS-ADAIR-MADISON-ADAMS-UNION-TAYLOR-RINGGOLD-
359 PM CDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED UNTIL AROUND SUNSET THIS
EVENING. THERE IS A LOW PROBABILITY OF SEVERE WEATHER WITH
DAMAGING WINDS THE PRIMARY THREAT. QUARTER SIZE HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS THROUGH MONDAY. A FEW
SEVERE STORMS ARE POSSIBLE BUT SPECIFIC THREATS WILL BE BETTER
DETERMINED LATER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING. SPOTTER
ACTIVATION MAY BE NEEDED AT VARIOUS TIMES THROUGH MEMORIAL DAY.

In the hours before

Local storm report, May 24, 4:11 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
411 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             3 N PARKERSBURG         42.62N 92.78W
05/24/2012  E0.75 INCH       BUTLER             IA   TRAINED SPOTTER

&&

JJOHNSON
Local storm report, May 24, 4:23 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
423 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             3 NW ACKLEY             42.58N 93.09W
05/24/2012  E1.00 INCH       FRANKLIN           IA   PUBLIC

            FROM NSSL SHAVE

&&

JJOHNSON
Local storm report, May 24, 4:34 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
434 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             NE LAMONI               40.62N 93.94W
05/24/2012  E0.75 INCH       DECATUR            IA   TRAINED SPOTTER

&&

JJOHNSON
Local storm report, May 24, 4:36 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
436 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             1 NW PARKERSBURG        42.58N 92.80W
05/24/2012  E1.00 INCH       BUTLER             IA   PUBLIC

            NSSL SHAVE

&&

JJOHNSON
Local storm report, May 24, 5:00 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
500 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND DMG     SUMNER                  42.85N 92.10W
05/24/2012                   BREMER             IA   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWNED FROM STRONG WINDS

&&

BBROCK
Local storm report, May 24, 5:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
506 PM CDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             5 ENE DAVIS CITY        40.66N 93.72W
05/24/2012  E1.00 INCH       DECATUR            IA   TRAINED SPOTTER

            ALSO 1.10 INCHES OF RAIN IN 20 MINUTE3

&&

JJOHNSON

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:26 PM CDTSevere Thunderstorm WarningDMXCalhoun, Sac49 min
May 23, 8:15 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Sac45 min
May 23, 8:51 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas39 min
May 24, 3:30 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Hardin45 min
May 24, 3:56 PM CDTSevere Thunderstorm WarningDMXBremer, Butler, Grundy49 min
May 24, 4:26 PM CDTSevere Thunderstorm WarningDMXDecatur, Wayne49 min
May 24, 4:30 PM CDTSevere Thunderstorm WarningDMXBremer19 min
May 24, 4:55 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama50 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.